# SDR CKSA97006

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - BASE VISIT:  EXFOLIATION CORROSION ON MID-PORTION OF LEFT HAND MAIN LANDING GEAR WHEELWELL BULKHEAD AT B.S. 870; LBL 48.  REPAIRED CORROSION DAMAGE B.S. 870, LBL 48 IAW EA NR 97-021.A.  CORROSION CARD NR C53-100-01.  NON-ROUTINE TASK CARD NR 84294.
